# SDR IPXA2020070357262

- Difficulty date: May 28, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA385627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C AFT CARGO LEFT SEAT TRACK BETWEEN STA 1887 TO STA 1941 X=20 HAS CORROSION AROUND SEVERAL FASTENER HOLES.  REMOVED CORRODED SEAT TRACK, FABRICATED AND INSTALLED IN AFT CARGO BETWEEN STA 1887-1941 X=20 IAW DWG AGA3855 AND SRM 51-31-01.  (MINOR)
